# SDR YENA2024120601531

- Difficulty date: December 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10303
- Aircraft time: 12,729 hours, 1,875 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,729 hours, 1,875 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 10182771
- Part serial: 3KSAC00678
- Condition: Abnormal
- Location: Nr 1 Engine
- Part time: 5,681 hours, 911 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS)  ENG 1 MINOR FAULT ( MINOR FAULT CAUTIONS ON ECAM EWD ); REMOVED AND REPLACED AUXILIARY OIL PRESSURE SENSOR FROM ENG #1 REF AMM 79-33-24.
